# SDR EISA2000037

- Difficulty date: March 6, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK WORK CARD, FOUND CORROSION ON FLOORBEAM UPPER T-CAP AT FS 1110 LBL 50 TO LBL 57.  MATERIAL LOSS OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR ANGLES AND FILLERS PER SRM 53-10-8.  (M)
